Opuscula Math. 36, no. 2 (2016), 189-206

Opuscula Mathematica

Monotone method for Riemann-Liouville multi-order fractional differential systems

Zachary Denton

Abstract. In this paper we develop the monotone method for nonlinear multi-order \(N\)-systems of Riemann-Liouville fractional differential equations. That is, a hybrid system of nonlinear equations of orders \(q_i\) where \(0 \lt q_i \lt 1\). In the development of this method we recall any needed existence results along with any necessary changes. Through the method's development we construct a generalized multi-order Mittag-Leffler function that fulfills exponential-like properties for multi-order systems. Further we prove a comparison result paramount for the discussion of fractional multi-order inequalities that utilizes lower and upper solutions of the system. The monotone method is then developed via the construction of sequences of linear systems based on the upper and lower solutions, and are used to approximate the solution of the original nonlinear multi-order system.

Keywords: fractional differential systems, multi-order systems, lower and upper solutions, monotone method.

Mathematics Subject Classification: 34A08, 34A34, 34A45, 34A38.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Zachary Denton, Monotone method for Riemann-Liouville multi-order fractional differential systems, Opuscula Math. 36, no. 2 (2016), 189-206, http://dx.doi.org/10.7494/OpMath.2016.36.2.189

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.